# SDR DHLA201000048

- Difficulty date: March 3, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP JOINT DELAMINATED.  REMOVED DELAMINATED JOINT FLAP IAW SRM 51-3-0. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED JOINT FLAP (REPAIRED CONDITION) IAW SRM 51-3-0 SRM 51-3-1 (TORQUE) (TORQUE WRENCH: SNAP ON, MODEL: QC1R200, SN 0896200457) REFER TO NR 225817 FOR OPS CHECK.
